# SDR YENA200568

- Difficulty date: September 21, 2005
- Submitted: September 28, 2005
- Operation: Air carrier
- Aircraft: N536JB
- Make and model: Airbus A320-232
- Aircraft serial: 1784
- Aircraft time: 14,228 hours, 5,099 cycles
- Engine: Iae V2524A5
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Support Bracket
- Condition: Damaged
- Location: Nlg
- Part time: 14,228 hours, 5,099 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, THE NOSE LANDING GEAR (NLG) DID NOT RETRACT AND WHEELS WERE OFFSET AT A 90 DEGREE ANGLE.  THE AIRCRAFT WAS DIVERTED,  WHERE IT LANDED WITH THE NLG AT ABNORMAL STEERING ANGLE.  PRILIMINARY BORESCOPE INSPECTION FINDINGS INDICATE NLG UPPER SUPPORT ASSY (P/N D59831) TANGS HAVE FAILED.
